# SDR SIMA20170319002

- Difficulty date: March 19, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 16,600 hours, 11,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036213009
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS1126.00 CHAFED THROUGH AT STR 9L FROM WATER SPRAY LINE. EVALUATED AND FOUND FRAME FS1144.00 IS CHAFFED, NOT FRAME FS1126.00. REPAIR COMPLETED IAW ERS-CR-53MR-2641
